×

zbMATH — the first resource for mathematics

A note on geometry of special Hermitian manifolds. (English) Zbl 1386.53023
Summary: It is proved that the almost contact metric structures on totally geodesic and 1-type hypersurfaces in special Hermitian manifolds have identical properties.

MSC:
53B35 Local differential geometry of Hermitian and Kählerian structures
53B25 Local submanifolds
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Abu-Saleem, A.; Banaru, M. B., Two theorems on Kenmotsu hypersurfaces in a \(W\)_{3}-manifold, Studia Univ. Babeş-Bolyai.Math., 51, 3-11, (2005) · Zbl 1112.53044
[2] Abu-Saleem, A.; Banaru, M. B., Some applications of kirichenko tensors, An. Univ. Oradea, Fasc.Mat., 17, 201-208, (2010) · Zbl 1212.53045
[3] Abu-Saleem, A.; Banaru, M. B., On almost contact metric hypersurfaces of nearly Kählerian 6-sphere, Malays. J. Math. Sci., 8, 35-46, (2014)
[4] Banaru, M. B., Two theorems on cosymplectic hypersurfaces of six-dimensional Hermitian submanifolds of Cayley algebra, J. Harbin Inst. Technol., 8, 38-40, (2001) · Zbl 1052.53047
[5] Banaru, M. B., A note on six-dimensional \(G\)_{1}-submanifolds of octave algebra, Taiwanese J. Math., 6, 383-388, (2002) · Zbl 1030.53061
[6] Banaru, M. B., On minimality of a Sasakian hypersurface in a \(W\)_{3}-manifold, Saitama Math. J., 20, 1-7, (2002) · Zbl 1052.53045
[7] Banaru, M. B., On W3-manifolds satisfying \(G\)-cosymplectic hypersurfaces axiom, 13-15, (2002)
[8] Banaru, M. B., On Sasakian hypersurfaces in 6-dimensional Hermitian submanifolds of the Cayley algebra, Sb.: Math., 194, 1125-1137, (2003) · Zbl 1079.53103
[9] Banaru, M. B., On the Kenmotsu hypersurfaces of special Hermitian manifolds, Sib. Math. J., 45, 7-10, (2004) · Zbl 1125.53038
[10] Banaru, M. B., Specialhermitian manifolds and the 1-cosymplectic hypersurfaces axiom, Bull. Aust.Math. Soc., 90, 504-509, (2014) · Zbl 1318.53012
[11] Banaru, M. B., Geometry of 6-dimensional Hermitian manifolds of the octave algebra, J. Math. Sci., 207, 354-388, (2015) · Zbl 1365.53064
[12] Banaru, M. B., On almost contact metric 1-hypersurfaces in Kählerian manifolds, Sib. Math. J., 55, 585-588, (2014) · Zbl 1312.53077
[13] Banaru, M. B., The axiom of Sasakian hypersurfaces and six-dimensional Hermitian submanifolds of the octonion algebra, Math. Notes, 99, 155-159, (2016) · Zbl 1348.53061
[14] Banaru, M.; Kirichenko, V. F., Almost contact metric structures on the hypersurface of almost Hermitian manifolds, J.Math. Sci., 207, 513-537, (2015) · Zbl 1325.53037
[15] D. E. Blair, Riemannian Geometry of Contact and Symplectic Manifolds, Progress in Mathematics (Birkhäuser, Boston, Basel, Berlin, 2002). · Zbl 1011.53001
[16] Gray, A.; Hervella, L. M., The sixteen classes of almost Hermitian manifolds and their linear invariants, Ann.Mat. Pure Appl., 123, 35-58, (1980) · Zbl 0444.53032
[17] Kirichenko, V. F., Sur la gèomètrie des variètès approximativement cosymplectiques, C. R. Acad. Sci. Paris, Ser. 1, 295, 673-676, (1982) · Zbl 0519.53032
[18] V. F. Kirichenko, Differential-Geometrical Structures on Manifolds (Pechatnyi Dom, Odessa, 2013) [in Russian].
[19] Kurihara, H., The type number on real hypersurfaces in a quaternionic space form, Tsukuba J. Math., 24, 127-132, (2000) · Zbl 1034.53061
[20] Gh. Pitiş, Geometry of Kenmotsu Manifolds (Transilvania Univ. Press, Brašov, 2007). · Zbl 1129.53001
[21] Stepanova, L. V.; Banaru, M. B., On hypersurfaces of quasi-Kählerian manifolds, An. Ştinţ. Univ. Al. I. Cuza din laši. Ser. NouăMat., 47, 65-70, (2001) · Zbl 1062.53050
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.